Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: remeron llenox

Posted by Deneb on November 4, 2009, at 17:53:58

In reply to remeron, posted by llenox on November 4, 2009, at 11:17:18

Hello Linda

Welcome to Psycho-Babble. I'm sorry that I don't have any advice for you. Hopefully someone will help you out soon. It sure sounds like the Remeron isn't working out for you. I hope your doctor can help you better and not just dismiss your concerns.

Deneb


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:Deneb thread:924410
URL: http://www.dr-bob.org/babble/wdrawl/20090801/msgs/924477.html